Ridgelet transform on square integrable Boehmians
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 835-844
https://doi.org/10.4134/BKMS.2009.46.5.835
Printed September 1, 2009
Rajakumar Roopkumar
Alagappa University
Abstract : The ridgelet transform is extended to the space of square integrable Boehmians. It is proved that the extended ridgelet transform $\mathscr{R}$ is consistent with the classical ridgelet transform $R$, linear, one-to-one, onto and both $\mathscr{R}, \mathscr{R}^{-1}$ are continuous with respect to $\delta$-convergence as well as $\Delta$-convergence.
Keywords : Boehmians, convolution, ridgelet transform
MSC numbers : Primary 44A15, 44A35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd